MathSciNet Relay Station
MathSciNet bibliographic data
MR1321063 11F30 (11L05 11M06)
Pitt, Nigel J. E. On shifted convolutions of $\zeta^3(s)$ with automorphic $L$-functions. Duke Math. J. 77 (1995), no. 2, 383–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement